# SDR USAA2014041100006

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N547UW
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 9,497 hours, 3,267 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE DIRTY SOCK ODOR DETECTED FROM ROW 30 AFT.  CREW & PASSENGERS COMPLAINED OF HEADACHES.  PARAMEDICS MET ACFT UPON ARRIVAL & TRANSPORTED FLIGHT ATTENDANTS TO THE HOSPITAL.  COMPLIED WITH JOB CARDS 26L00021001 & 26L00021004.  NO ODOR FROM ANY SOURCE WAS DETECTED.
